# SDR ASOA2019040173021

- Difficulty date: March 27, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 38,171 hours, 35,606 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: 601R313613
- Condition: Faulty
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED AT 35,000 FEET LOST ALL PRESSURIZATION. MAINTENANCE INSPECTED AND REPLACED SERVICE DOOR SEAL. OPERATIONAL CHECK WERE GOOD.
